# SDR USAA2013040200007

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,247 hours, 22,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE 1L EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED 1L EMERGENCY LIGHT LENS.
